Journal of Differential Geometry

Grauert tubes and the homogeneous Monge-Ampère equation. II

Victor Guillemin and Matthew Stenzel

Full-text: Open access

Article information

J. Differential Geom., Volume 35, Number 3 (1992), 627-641.

First available in Project Euclid: 26 June 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32F07
Secondary: 32E10: Stein spaces, Stein manifolds


Guillemin, Victor; Stenzel, Matthew. Grauert tubes and the homogeneous Monge-Ampère equation. II. J. Differential Geom. 35 (1992), no. 3, 627--641. doi:10.4310/jdg/1214448259.

Export citation


  • [1] R. Abraham and J. Marsden, Foundations of mechanics, Benjamin-Cummings, Reading, MA, 1978.
  • [2] L. Boutet de Monvel, Convergence dans le domaine complex des series defunctions propres, C. R. Acad. Sci. Paris Ser. A 287 (1978) 855-856.
  • [3] L. Boutet de Monvel and V. Guillemin, The spectral theory of Toeplitz operators, Ann. of Math. Studies, No. 99, Princeton University Press, Princeton, NJ. 1981.
  • [4] D. Bums, Curvatures of Monge-Ampere foliations and parabolic manifolds, Ann. of Math. (2) 115 (1982) 349-373.
  • [5] C. Epstein and R. Melrose, Shrinking tubes and the d-Neumann problem, preprint, 1990.
  • [6] H. Grauert, On Levs problem and the imbedding of real analytic manifolds, Ann. of Math. (2) 68 (1958) 460-472.
  • [7] V. Guillemin, Toeplitz operators in n-dimensions, Integral Equations and Operator Theory, Vol. 7, Birkhauser, Basel, 1984, 145-205.
  • [8] V. Guillemin and M. Stenzel, Grauert tubes and the homogeneous Monge-Ampere equation, to appear.
  • [9] V. Guillemin and S. Sternberg, Geometric asymptotics, Math. Surveys Monographs, Vol. 14, Amer. Math. Soc, Providence, RI, 1977.

See also

  • Part I: Victor Guillemin, Matthew Stenzel. Grauert tubes and the homogeneous Monge-Ampère equation. J. Differential Geom., Volume 34, Number 2, (1991), 561--570.